# SDR AALA201504209018

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,214 hours, 904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE WOULD NOT ARM PROPERLY.  CIDS PANEL SAYS CHECK DOOR PRESSURE.  SERVICED THE L4 DOOR EMERGENCY OPERATION CYLINDER.
